Journal article icon

Journal article

On the approximation of the eigenvalues of an annulus using complex rays

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0956792599003678

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
EUROPEAN JOURNAL OF APPLIED MATHEMATICS More from this journal
Volume:
10
Issue:
3
Pages:
225-236
Publication date:
1999-06-01
DOI:
ISSN:
0956-7925
Pubs id:
pubs:16633
UUID:
uuid:a7ef3991-c496-4c12-97ce-5056a883d1fa
Local pid:
pubs:16633
Source identifiers:
16633
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP